# SDR UPS99628357

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT, GOT GEAR DOORS EICAS MSG AND AMBER GEAR DOORS LIGHT.  SLOWED TO 250 KNOTS AND LIGHT AND MSG WENT OUT.  FOLLOWED CHECKLIST AND RAISED GEAR HANDLE, C/W T/S ERP WAN AND TECH SUPPORT.  ALSO, REMOVED AND REPLACED S243 AND S257 NOSE GEAR DOOR SWITCHES, SYS OPS NORMAL.  CK'D NOSE GEAR DOORS GAPS AND MISMATCHES WITHIN M/M LIMITS; CHK'D SENSOR GAPS ON S234;S253;S256 AND S257 TO BE ATO .120 THOUS.  CHK'D LONGITUDNAL SEAL OK FOR SERVICE, CK BULB SEAL GAP AT .200 W/DUCTS.  REMOVED AND REPLACED NOSE GEAR DOOR SWITHCES.  OPS CK NORMAL.
